# SDR DXTA200500952

- Difficulty date: September 5, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 136 hours, 145 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Position Switch
- Part number: 650162
- Part serial: 1256
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 65 hours, 75 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL,360/.78 MACH THE LT DEPLOY LIGHT ILLUMINATED (THE DEPLOY ONLY-NO ARM OR UNLOCK.)  DESCENDED AND PUSHED EMERGENCY STOW.  THE BOTTOM PORTION OF THE EMERGENCY STOW THRUST REVERSER. ARM AND DEPLOY WERE NOW ILLUMINATED.  THE DEPLOY LIGHT REMAINED ILLUMINATED UNTIL THE AIRSPEED DROPPED BELOW 200 KTS.  REMOVED AND REPLACED LT TR DEPLOY SWITCH IAW NORDAM CMM 78-30-07.  OP CHECKS AND RIG CHECKS GOOD.
